# SDR DALA2020020300845

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,098 hours, 24,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Slider
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 PRIOR TO DEPT 4R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND SLIDER OUT OF PLACE. CORRECTIVE ACTION: FOUND SLIDER REF. B757 AMM 25-66. DOOR SLIDE ARMS OK. (6528536)
